| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Inaccurate Delivery (2339); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during the intraocular lens (iol) implantation procedure, the intraocular lens came out in an unusual manner.Technician was concerned plunger appeared misaligned.Lens was inserted into the eye without incident.Iol appears to be unaffected and in good condition.Surgery was completed on same day.Additional information has been requested.